# SDR DL767971332

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410414A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE A 4 INCH INBOARD/OUTBOARD X 2 FWD/AFT SECTION OF THE UPPER SKIN DELAMINATED.  THE DAMAGE IS LOCATED INBOARD OF THE END OF THE SLAT WEDGE.  THIS AREA WAS REPAIRED PER B767 SRM 57-43-02, FIGURE 201.
